MAUDE Adverse Event Report: ABBOTT VASCULAR INC. GRAFTMASTER; CORONARY COVERED STENT

ABBOTT VASCULAR INC. GRAFTMASTER; CORONARY COVERED STENT
Model Number 1012580-16
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot of specific issue.The investigation determined the reported device expiration issue appears to be related to the use error.A review of the rx graftmaster label attached to the lot history record for this lot was conducted indicating a manufacturing date of 23-may-2023 with an expiration date (use by date) of 30-april-2025.The product was used after expiration as it was reported the procedure occurred on (b)(6) 2026.The expiration date of the product is important for sterility, efficacy, and performance of the device.It should be noted that the graftmaster rapid exchange (rx), coronary stent graft system, domestic, instructions for use (ifu) states: note the product ¿use by¿ (expiration) date specified on the package.It is likely the ifu deviation of device expiration issue (use after expiration) contributed to the event.There is no indication of a product quality issue with respect to manufacture, design, or labeling; therefore, no product-related corrective action will be implemented in this case.H6 medical device problem code: 2017 - use after expiration.
 
Event or Problem Description
It was reported that the procedure was to treat a rupture [perforation] in the left main coronary artery.The 2.8x16mm graftmaster stent was implanted without issue; however, the stent was noted to be expired.There was no adverse patient effect and no clinically significant delay reported due to the implantation of the graftmaster stent.No additional information was provided.

Brand Name
GRAFTMASTER
Common Device Name
CORONARY COVERED STENT
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P099)
cashel road
clonmel tipperary UNK
EI   UNK
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key25165322
Report Number2024168-2026-01979
Device Sequence Number16108091
Product Code NIV
UDI-Device Identifier08717648176340
UDI-Public(01)08717648176340(17)250430(10)3052341
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
H000001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2025
Device Model Number1012580-16
Device Catalogue Number1012580-16
Device Lot Number3052341
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2026
Initial Report FDA Received Date05/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age45 YR
Patient SexFemale
Patient Weight576 KG